# SDR SWIA201540909

- Difficulty date: March 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN IS DENTED AT 2 LOCATIONS, APPROXIMATELY WS 56.30. AND WS64.30.  REQUIRING SKIN REPLACEMENT.  C-CHECK, RO 3/23/15, REPAIRED LT INBD FLAP LOWER INBD SKIN HALF FOR STS EA,ALL STEPS 1 THRU 7 COMPLIED WITH.THIS IS A PERMANENT REPAIR.
